# SDR SWAA040175

- Difficulty date: January 17, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 19,358 hours, 10,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MC, FOUND OVERWING EMERGENCY EXIT LIGHTS INOP AT CEILING AND LT OVERWING EXIT DOOR.  REMOVED AND REPLACED BATTERY PACK PER MM.
